View Single Post
Old 01-29-2008, 01:56 PM   #5
shan06 shan06 is offline
Senior Member
(female)
 
Join Date: Jan 2008
Location: nj
Posts: 113
shan06 HB User
Re: WHAT ARE YOUR SIDE EFFECTS FROM TAKING P.P.I.s ?

Quote:
Originally Posted by 2bnorm View Post
I have bad reflux but have to refrain from taking PPIs because of there side
effects. They make me feel worse than the reflux itself. I'm wondering what
your side effects are and if they make you feel worse. My side effects include
bloated stomach, soreness around the lower ribs, feeling of food backing up into my esophagus, shortness of breath, weird quivering feeling in my chest,
and anxiety. These side effects go away when I stop taking PPIs and then I
suffer from the burning stomach, chest pains and acidic reflux into the throat
and mouth. Does anyone share these same side effects?
NO, you just have to find the right one for your body and sometimes your body takes time to get used to a new drug.. You have to change your diet too, just taking the PPI's will not work completely without a change in diet.